# SDR SWAA2024082610789

- Difficulty date: July 9, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET ANGLE LOCATED BS 500D AT LEVEL STR 19R AT FWD CARGO COMPARTMENT 2024-420931<[01] REPLACED GUSSET ANGLE AND FASTENERS LOC. BS 500D AT LEVEL STR 19R AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 143A7902 SHEET 174 REV- SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED GUSSET ANGLE AND FASTENERS LOC. BS 500D AT LEVEL STR 19R AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 143A7902 SHEET 174 REV- SEE INDIVIDUAL SIGN OFF BELOW
